# SDR 2008UALA00217

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 29,786 hours, 8,067 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: G20213EFM
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O GOGGLES INOPERATIVE.  SUSPECT BROKEN FROM PRE-FLIGHT CHECKS.  REPLACED SMOKE GOGGLES.  ACFT OK FOR SERVICE.
